# SDR FDEA202308291538

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N220228
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.WING L/E PANEL 521AB HAS A CRACK AT THE EDGE OF THE PANEL EVALUATED, CLEANED, SANDED, REMOVED DAMAGE, ON L/E PANEL 521AB AND REPAIRED IAW   B757 SRM 57-41-01-2R SRM 51-70-07, SRM 51-70-14
